# SDR SWAA2016021949244

- Difficulty date: January 26, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 60,924 hours, 34,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143A59118
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INBD CHORD CORRODED, BETWEEN BS 360 - 380, STRINGER 17R.  REPAIRED CHORD IAW ER & EA.
